# SDR UIEA2010060300025

- Difficulty date: June 3, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 48,411 hours, 7,418 cycles
- Engine: Ge CF680
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EO; 4455A041 IS TO DOCUMENT A MAJOR REPAIR. DURING REPLACEMENT OF UPPER RUDDER PCA (FOR LEAK), HIGH-LIFT CONTACTED RUDDER CAUSING DAMAGE TO RUDDER COMPOSITE STRUCTURE (REF FIGURE 1), MEASURING 12.0 IN. X 15.0 IN. DAMAGE IS BEYOND THE SRM LIMITS IAW THE SRM 55-40-01, FIGURE 101 (ALLOWABLE DAMAGE GENERAL).  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS; SCHEDULE REPEAT INSPECTIONS AT EVERY 5 FC AND PERMANENT REPAIR AT THE NEXT D CHECK AFTER PART 1, SCHEDULED FOR JULY 2010 CHECK AFTER PART 1, IAW SRM 55-40-01, FIG. 201 (REPAIR GENERAL), TABLE I IAW SRM 51-70-07.
